On Orthogonal Generalized Derivations of Semiprime -Rings

  • Kalyan Kumar Dey Department of Mathematics, Rajshahi University, Rajshahi-6205, Bangladesh
  • Sanjay Kumar Saha Department of Mathematics, Mawlana Bhasani Science and Technology University, Tangail-1902, Bangladesh
  • Akhil Chandra Paul Department of Mathematics, Rajshahi University, Rajshahi-6205, Bangladesh
Keywords: Derivation, Generalized derivation, Orthogonal generalized derivation, Semiprime -ring, -ideal.

Abstract

In this paper, we study the orthogonality of two generalized derivations in semiprime G-rings. Some results are obtained in connection with ideals of semiprime G-rings and using left annihilator which is taken to be zero.

GANIT J. Bangladesh Math. Soc.Vol. 39 (2019) 63-70

Downloads

Download data is not yet available.
Abstract
287
PDF
85
Published
2019-11-19
How to Cite
Dey, K., Saha, S., & Paul, A. (2019). On Orthogonal Generalized Derivations of Semiprime -Rings. GANIT: Journal of Bangladesh Mathematical Society, 39, 63-70. https://doi.org/10.3329/ganit.v39i0.44162
Section
Articles